# SDR COMA0260690

- Difficulty date: December 5, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 256 hours, 236 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5661 FLAPS FAILED DURING TAXI.RESET FLAP SYSTEM AND DEFERRED MAINT. PER AD 98-20-01.
